Doctor insights on:
Rash Dizziness Itchy
I have recurring flares of rashes, joint pain, muscle aches, debilitating fatigue, dizziness. I have photosensitity and one episode of my WBC at 2.0 years back. My ANA is 6:40. I'm on plaquenil. Why are all my other antibodies neg for lupus?
Maybe SLE maybe not.: Diagnosis of rheumatologic disease is generally based on symptoms with support from lab. Sounds like you have a rheumatologic disease and are being treated with a rheumatologic agent perhaps by a rheumatologist. They can explain your particular situation better, but suffice it to say tests are not always right and a single test does not generally make or break a diagnosis. Read moreSee 2 more doctor answers
Many possibilities: There are many things that could cause a rash. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Insect bites can also be the cause of a rash on the skin. Have it evaluated by a professional and get the appropriate treatment. Read more
Viral?: Most likely a viral infection but if the problem spreads or persists beyond 10 days, see a doctor. Read more
Rash on my upper leg like a circle but not itchy at all and spreads a little. Today I started to feel dizzy and sick. What can this be? Adult age 49
Lyme disease: Is one possibility as well as many other things. Its time to see your doctor. Read more
I took 150 mg of flucinazole a week ago tomorrow and got what I thought was a severve stomach virus the day after. No longer vomiting but have bad taste in mouth, nauseous, dizzy and itchy rash on palms. Is this normal?
Itchy maculopapular rash appeared on stomach yesterday morning. Slight dizziness, fatigue. Mono or other virus? No sore throat, fever, or luq pain.
Rash: Hard to tell, rashes can be from different causes, doubt it is viral with absence of systemic symptoms. I suggestyou get it looked at. It can be a conact allergy or eczema orsomething else. Read more
I feel something is there in my anus. That feeling is not there all the time. Sometimes it's itchy too. I feel dizzy too..
For the past few weeks my skin will get itchy and red with bumbs. When this occurs my vision becomes somewhat blurry with dizziness.?
So I have Crohn's and whenever I get vicodin I get super nauseous and dizzy and a headache and itchy? Is this from crohns?
No, its probably the: Side effects of the hydrocodone. All opioids have the potential to cause release of histamine from mast cells (the cells involved in allergy) by a direct effect. While it is not truly "allergy, " it acts like it, and nausea, diarrhea, itching, skin flushing and even hives can result. Some opioids cause this effect more than others. There may be medications that will do less of this for you Read moreSee 1 more doctor answer
Feeling ill: If you are coming dpown with something, stay home! Read more
I have a bite on my ribcage. It's swollen to about the size of a dime, and the skin around it is red. There is a red dot in the middle. It's itchy and painful, and I'm kind of dizzy.
Abscess?: You need to have that looked at soon. Read more
What could it be? I'm feeling nauseous, extreme dizziness, headache and now a cough with itchy neck. Also, for 3 days now, I have a UTI.
Go to urgent care at first signs of any UTI. Urinalysis, pregnancy test needed.
Full history and physical blood sugar and treatment for your dysuria. Do you have any external itching or discharge? Any pus from the urethra? If you are currently pregnant your MD will probably use keflex or amoxicillin for your UTI. Good luck. Read more
I have several large raised welts that appear to be some type of bite. They are extremely itchy and uncomfortable. What is this? Today I also feel dizzy and nauseous.
Hello.: Hello. I am answering this 6 hours after you wrote in. You could have hives from an allergic reaction. You described feeling dizzy, hot and nauseated. I don't know if you have breathed in chemicals or contacted something that you are allergic to. If you have difficulty breathing, chest tightness, swelling of lips, tongue or throat, your symptoms have worsened or are not improving this could be an dangerous allergic reaction. If that were the case, hopefully you have already been medically evaluated by the time you read this response. Take care. Read more
It could be a sign: Of allergy. Follow up with your dr and have an allergy test done. Read more
Wby am I getting itchy feet and hands also dizzy spells what cud it be its mainly at night please help me?
I would: Recommend a visit to an internist. The dizzy spells concern me, and deserve to be looked at. The itching may or may not be related. Read more
Dizziness, headache, ear pain, itchy ear but mostly dizziness. Ps: it's getting hot where I live. What could it be?
Dizzyness, etc: You could have an allergic problem involving your sinuses, giving you a postnasal drip which involves your ears which can make you dizzy and make your ears itch Read more